Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1976, Volume 16, Number 6, Pages 1551–1558 (Mi zvmmf6057)  

This article is cited in 1 scientific paper (total in 2 paper)

The coding of information that is optimal with respect to the accuracy of the prediction

Yu. I. Zhuravlev, A. F. Mukhamedgaliev

Moscow

Full text: PDF file (925 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1976, 16:6, 166–173

Bibliographic databases:

UDC: 519.95
MSC: Primary 94A15; Secondary 94B99
Received: 25.06.1975

Citation: Yu. I. Zhuravlev, A. F. Mukhamedgaliev, “The coding of information that is optimal with respect to the accuracy of the prediction”, Zh. Vychisl. Mat. Mat. Fiz., 16:6 (1976), 1551–1558; U.S.S.R. Comput. Math. Math. Phys., 16:6 (1976), 166–173

Citation in format AMSBIB
\Bibitem{ZhuMuk76}
\by Yu.~I.~Zhuravlev, A.~F.~Mukhamedgaliev
\paper The coding of information that is optimal with respect to the accuracy of the prediction
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1976
\vol 16
\issue 6
\pages 1551--1558
\mathnet{http://mi.mathnet.ru/zvmmf6057}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0475027}
\zmath{https://zbmath.org/?q=an:0363.94026}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1976
\vol 16
\issue 6
\pages 166--173
\crossref{https://doi.org/10.1016/0041-5553(76)90051-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6057
  • http://mi.mathnet.ru/eng/zvmmf/v16/i6/p1551

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. L. Beresnev, A. A. Evdokimov, A. D. Korshunov, P. S. Krasnoschekov, V. K. Leontev, O. B. Lupanov, Yu. N. Pavlovskii, A. A. Sapozhenko, Yu. A. Flerov, “Yurii Ivanovich Zhuravlev (k 70-letiyu so dnya rozhdeniya)”, Diskretn. analiz i issled. oper., ser. 1, ser. 1, 12:1 (2005), 3–11  mathnet  zmath
    2. M. K. Kerimov, “On the 70th Birthday of Academician Yurii Ivanovich Zhuravlev”, Comput. Math. Math. Phys., 45:6 (2005), 913–917  mathnet  mathscinet  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:195
    Full text:89
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021